# SDR JJBA20210207018

- Difficulty date: February 7, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N12145
- Make and model: Emb EMB-145XR
- Aircraft serial: 145745
- Aircraft time: 44,380 hours, 27,815 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CNTR OMEGA BEAM - FR 46 THRU FR 53 BL "0" I/B LWR FLANGE - HAS CORROSION MULTIPLE LOCATIONS. REMOVED AND REPLACED CENTER OMEGA BEAM AT FRAME 46 THRU FR 53
